MathSciNet Relay Station
MathSciNet bibliographic data
MR163860 (29 #1159) 06.35 (06.40)
MacLaren, M. Donald Atomic orthocomplemented lattices. Pacific J. Math. 14 1964 597–612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement